# SDR AALA20090917MIA01

- Difficulty date: September 17, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 39,336 hours, 4,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT AT SEAT 22G MISSING LENS.  REPLACED MISSING LENS, OPS CHECK OK.
